keyword
MENU ▼
Read by QxMD icon Read
search

Drugs hypopotassiemia

keyword
https://www.readbyqxmd.com/read/3389209/on-line-hemodialysis-and-hemoperfusion-in-a-girl-intoxicated-by-theophylline
#1
B G Stegmayr
In a suicidal attempt, a 15-year-old girl had ingested about 40 g of theophylline from sustained-release preparations. Symptoms of intoxication increased and serum concentrations of theophylline rose from 438 to 1,000 mumol/l. Conservative therapy was also combined by the use of hemodialysis as well as charcoal hemoperfusion on line. Treatment successfully reduced side-effects and S-theophylline within 12 hours and the patient could leave the hospital without residual sequelae. The combination of hemodialysis and hemoperfusion may reduce the risk of hypopotassiemia and hypocalcemia as well as increase in the clearance of the drug...
1988: Acta Medica Scandinavica
1
Fetch more papers »
Fetching more papers... Fetching...
Read by QxMD. Sign in or create an account to discover new knowledge that matter to you.
Remove bar
Read by QxMD icon Read
×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"